# SDR AALA971966

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

ENGINE NR 2 GREEN HYD PUMP LIGHT ILLUMINATED.  TURNED OFF PUMP.  GREEN HYD QUANTITY AT 12 O'CLOCK ON OVERHEAD.  SEEMED TO SLOWLY DECREASE TO 11 O'CLOCK.  COULD NOT DETERMINE IF LEAK OF JUST NORMAL DECREASE SYSTEM PRESS NORMAL.  REMOVED AND REPLACED NR 2 ENGINE GREEN SYSTEM ENG DRIVER HYD PUMP AND MAIN SUPPLY LINE.  REPLACED NR 2 ENG GREEN SYSTEM RETURN LINE CASE.  DRAINED LINE PRESSURE SWITCH AND CASE DRAIN FILTER.  RAN ENGINE.  OPS AND LEAK CHECKS NORMAL.  (M)
